# SDR BJNA9803004

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 655280945
- Condition: Defective
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OVERHEAT LIGHT ILLUMINATES INTERMITTENTLY.  REMOVED AND REPLACED FIRE DETECTION ACCESSORY UNIT PER bMM20-10-111, GROUND TEST NORMAL PER BMM 26-11-0.  (EKO)  (X).
